# SDR CALA2025082708189

- Difficulty date: August 24, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N24979
- Make and model: Boeing 787-9
- Aircraft serial: 66141
- Aircraft time: 25,772 hours, 2,514 cycles
- System (JASC): 2760 · Drag Control System
- Part: Tape
- Part number: 405800071
- Condition: Damaged
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPEED BRAKE HANDLE JAMS AT HALF DEPLOYMENT NO AUTO DEPLOY ON LDG FOUND SPEEDBRAKE LEVER CLOSURE STRIP TORN BLOCKING SPEEDBRAKE LEVER ACTUATION.   DAMAGED CLOSURE TAPE REMOVED AND FOD CHECK C/O IN LEVER SLOT AND MECHANISM AS FAR AS POSSIBLE. SPEEDBRAKE CYCLE CHECK C/O AS PER REQS. TEMP TAPE APPLIED.  PERFORMED GROUND TEST OF SPEEDBRAKE CONTROL SYSTEM, TEST PASSED.
